# SDR FDEA202010192559

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63094
- Aircraft time: 5,879 hours, 2,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514616
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM AT STA 246 HAS 1 EA VERTICAL STIFFENER ANGLE CRACKED AT LBL 50.  REMOVED AND REPLACED CRACKED ANGLE P/N 141T5146-16, IAW B767 SRM 51-40-02 AND BAC DWG 141T5600 REV.
